# SDR DALA2024021902308

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 139,914 hours, 20,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 REPORTS OF L2 DOOR SLIDE ARM INDICATOR ON FAP INOP. CORRECTIVE ACTION: CLEANED OUT FOD, PERFORMED OPS CHECK, OPS CHECK NORMAL. NO FAULTS FOUND. REF. B767 AMM 52-71. (0203942)
